MAUDE Adverse Event Report: COSMAN MEDICAL NITINOL TC ELECTRODE

COSMAN MEDICAL NITINOL TC ELECTRODE
Model Number TCN-15
Medical Device Problem Codes Break (1069); Material Discolored (1170); Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Expiration date: na.
 
Event or Problem Description
A report was received that the plastic on the electrode was breaking off and coming apart.
 
Additional Manufacturer Narrative
Device analysis confirmed that the heat shrink tubing is torn off.In addition, the epoxy has a slight bright discoloration.If the epoxy is subjected to too many autoclave cycles the epoxy becomes brittle and discolored.
 
Event or Problem Description

Brand Name
NITINOL TC ELECTRODE
Common Device Name
ELECTRODE
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key6654512
Report Number3006630150-2017-02120
Device Sequence Number13822551
Product Code GXI
UDI-Device Identifier00813250013061
UDI-Public(01)00813250013061(11)120616(10)120616
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberTCN-15
Device Lot Number120616
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2017
Initial Date Received by Manufacturer 05/25/2017
Supplement Date Received by Manufacturer08/21/2017
Initial Report FDA Received Date06/20/2017
Supplement Report FDA Received Date08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1